# SDR SWAA2022020935554

- Difficulty date: February 20, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SIDE SHIELD FWD OF AFT CARGO DOOR STA.767-787 RBL 21 HAS CORROSION UNDER NUTPLATES / CORROSION ON SIDE SHIELD FWD OF AFT CARGO DOOR BS 767-787 RBL21 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 DETAIL D FIG 103. REMOVED AND REPLACED SIDE SHIELD IAW SRM 51-40-002 ADN BOEING DRAWING 146A0081 REV A
